# SDR ASAA2013040594378

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 19,900 hours, 6,272 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P8020
- Condition: Failed
- Location: Apu Bay
- Part time: 3,950 hours, 7,103 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU PERFORMED AUTO SHUTDOWN MAINT MESSAGE STARTER GEN CLOGGED.  REPLACED APU ASSY IAW T/C 78349010.  OPS CHECKED NORMAL.
